# SDR ASAA2022081539526

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,849 hours, 1,595 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING MAINT LIGHT ON OVERHEAD PANNEL ILLUMINATED. GROUNDED - YES. MAINT MSG 36-12021 FOUND ON INBOUND FLIGHT DECK EFFECT STATUS MSG BLEED FAMU. C/W MAINTENANCE MESSAGES B737-9 FIM 36-12021 FAN AIR MODULATING VALVE. OPS CHECKS GOOD IAW B737-9 AMM 36-00-00.
